# SDR IXXA10SMN046S

- Difficulty date: March 5, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Zone 100
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FUSELAGE NOSE SECTION INTERNAL DOUBLER WORN AND BROKEN AT STA FS -156.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO CRACKS OR CORROSION NOTED.  FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS, INNER SPLICE DOUBLERS CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 04/07/10, DWG ED-5096 DATED 03/18/10, SRM 51-1-21, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
